# SDR SF20050801

- Difficulty date: August 1, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 035
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Dirty
- Location: Engine Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7579, FLIGHT IDLE STOP OPENED IN FLIGHT, A/C RETURNED TO FIELD.  INSPECTED AND FOUND CONTROL QUADRANT MICROSWITCHES TO BE DIRTY, CLEANED MICRO-SWITCHES IAW SAAB M/M 76-10-60-2, PERFORMED OPERATIONAL CHECKS, IAW SAAB M/M 76-10-60-5, ALL OPS CHECKS GOOD.
